Toggle Main Menu Toggle Search

ePrints

Galactic dynamos supported by magnetic helicity fluxes

Lookup NU author(s): Professor Anvar Shukurov, Kumanan Subramaniam

Downloads


Publication metadata

Author(s): Sur S, Shukurov A, Subramanian K

Publication type: Article

Journal: Monthly Notices of the Royal Astronomical Society

Year: 2007

Volume: 377

Issue: 2

Pages: 874-882

ISSN (print): 0035-8711

ISSN (electronic): 1365-2966

Publisher: Wiley-Blackwell

URL: http://dx.doi.org/10.1111/j.1365-2966.2007.11662.x

DOI: 10.1111/j.1365-2966.2007.11662.x


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share